# SDR SWAA2022032511848

- Difficulty date: December 20, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Fsd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SERVICE DOOR MOPSILL R/H; STA 311-344 UPPER SURFACE; S-17R; WL 208. (MARKED) / REPAIRED CORROSION ON FWD SERVICE DOOR MOPSILL BS 311-344 STR 17R WL 208 AS PER EA #1-753-36416 REV IR AND ER #19-06425 REV IR.
